American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information   
View Article: PDF

[2] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chris Odden. The baseleaf preserving mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 357 (2005) 1829-1858. MR 2115078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Scott Jeremy Baldridge. Seiberg-Witten invariants, orbifolds, and circle actions. Trans. Amer. Math. Soc. 355 (2003) 1669-1697. MR 1946410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jong Bum Lee, Kyung Bai Lee and Frank Raymond. Seifert manifolds with fiber spherical space forms. Trans. Amer. Math. Soc. 348 (1996) 3763-3798. MR 1348866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Kalliongis and Darryl McCullough. Orientation-reversing involutions on handlebodies. Trans. Amer. Math. Soc. 348 (1996) 1739-1755. MR 1329535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Coornaert and A. Papadopoulos. Une dichotomie de Hopf pour les flots g\'eod\'esiques associ\'es aux groupes discrets d'isom\'etries des arbres . Trans. Amer. Math. Soc. 343 (1994) 883-898. MR 1207579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shi Cheng Wang. $3$-manifolds which admit finite group actions . Trans. Amer. Math. Soc. 339 (1993) 191-203. MR 1169084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Pollicott. Rotation sets for homeomorphisms and homology . Trans. Amer. Math. Soc. 331 (1992) 881-894. MR 1094554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1